So plans have changed.

One of the common side effects of this clinical trial drug is a rash. Last evening Jen noticed she was itchy and today as we are sitting here at the James, she developed a rash. It has become more apparent as they day has progressed. It covers about 70% of her body and since it is more then 30%, she is being admitted.

So the good news is her chemo will start two days sooner then expected. The bad news is she will not be able to be home for the next several weeks.

She will get chemo for 7 days. On two of those days she will get two chemo drugs. They call this 7+ 3.

About day 10 her counts will fall dramatically. This is where she is at most risk for infection. About 2 weeks in her hair will begin to fall out. 4 weeks we should see a rebound in numbers if everything is working. When numbers improve she will be able to go home.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s